# SDR CA121022019

- Difficulty date: October 21, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Cfmint CFM567B27
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 162700100
- Condition: Failed
- Location: Feel
- Part time: 31,326 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAKEOFF, THE FLIGHT CREW REPORTED THE ACFT REQUIRED MORE ELEVATOR FORCE THAN NORMAL TO ROTATE. ONCE AIRBORNE THE REQUIRED FORCE WAS TRIMMED OUT WITHOUT DIFFICULTY.  ALL OTHER PHASES OF FLIGHT WERE REPORTED AS NORMAL. ON APPROACH, DUE TO THE POSSIBILITY OF REDUCED CONTROL AUTHORITY, THE FLIGHT CREW ELECTED TO DECLARE AN EMERGENCY LANDING WHICH WAS EXECUTED WITHOUT INCIDENT.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS, STABILIZER MANUAL TRIM AND TRIM INDICATOR TEST C/O IAW MM 27-41-00-700-801, FOUND SERVICEABLE. ELEVATOR TAB CONTROL SYSTEM -OPS TEST C/O IAW MM 27-31-00-700-815, FOUND SERVICEABLE.  ELEVATOR PITOT SYS LEAK TEST C/O IAW MM 37-31-17-790-801, FOUND SERVICEABLE.  ELEVATOR FEEL FORCE SYS TEST C/O IAW MM 37-31-00-700-812, TEST FAILS AT 185 KTS SETTING.  ELEVATOR FEEL COMPUTER REMOVAL/INSTALLATION CARRIED OUT IAW MM 27-31-37, LEAK AND OPS TESTS CARRIED OUT SERVICEABLE.  THE ACFT WAS THEN RETURNED TO SERVICE.  THE SDR WILL BE UPDATED WHEN TEARDOWN INFORMATION FROM ELEVATOR FEEL COMPUTER BECOMES AVAILABLE.
